Journal of Differential Geometry

The Laplacian and the Kohn Laplacian for the sphere

Daryl Geller

Full-text: Open access

Article information

J. Differential Geom., Volume 15, Number 3 (1980), 417-435.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35N15: $\overline\partial$-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10]
Secondary: 32F05


Geller, Daryl. The Laplacian and the Kohn Laplacian for the sphere. J. Differential Geom. 15 (1980), no. 3, 417--435. doi:10.4310/jdg/1214435651.

Export citation


  • [1] J. Dadok and R. Harvey, The fundamental solution for the Kohn-Laplacian Q, on the sphere in Cn, Math. Ann. 244 (1979) 89-104.
  • [2] G. B. Folland, The tangential Cauchy-Riemann complex on spheres, Trans. Amer. Math. Soc. 171 (1972) 83-133.
  • [3] G. B. Folland and E. M. Stein, Estimates for the db complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974) 429-522.
  • [4] D. Geller, Fourier analysis on the Heisenberg group, Proc. Nat. Acad. Sci. U.S.A. 74 (1977) 1328-1331.
  • [5] P. C. Greiner, J. J. Kohn and E. M. Stein, Necessary and sufficient conditions for solvability of the Lewy equation, Proc. Nat. Acad. Sci. U.S.A. 72 (1975) 3287-3289.
  • [6] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965.
  • [7] D. Tartakoff, Local analytic hypoellipticity for [math] on non-degenerate Cauchy-Riemann manifolds, Proc. Nat. Acad. Sci. U.S.A. 75 (1978) 3027-3028.
  • [8] F. Treves, Analytic hypoellipticity of a class of pseudo-differential operators and applications to the 8-Neumann problem, Comm. Partial Differential Equations 3 (1978) 475-641.